Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why didn't I bleed post intake of cytotec and menstrogen ?

I took cytotec 3 times to induce an abortion and afterwards took menstrogen.apart from cramps ,I didn t bleed and nnothing happened.I m still about 3weeks pregnant .what can I do and what s the effecT on the baby if I decide to have it?thanksi
Asked On : Sun, 11 Mar 2012
Answers:  2 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Welcome to HCM forum

There is a specific regime for these pills , they are taken one plus four at the interval of 48 hrs

You have taken only one regime three times which has caused the failure

You should get an ultrasound done to rule out an ectopic pregnancy

As far as teratogenecity is concerned one can not be sure , any drug can cause birth defects in first trimester so it is better to abort
If you want to continue then you will have to go for triple marker tests and serial ultrasounds
Best wishes
Take care
Answered: Wed, 18 Apr 2012
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response

Thanks for writing to us.
Cytotec causes cervical ripening but does not induce an abortion in early pregnancy if taken alone. Menstrogen is also a hormonal supplement and is not likely to affect the fetus. If you want to continue your pregnancy now, you can do so after an ultrasound scan to check the fetal cardiac activity.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor